... days, also swelling in hands and feet. Irratibility."performance issues" tightness in chest and depression, is this normal? My doc wont return my calls. Please help
The swelling should be addressed by your Dr. Is it possible the broken capillaries are from removing another patch in the same spot or is this the first patch you have used? If it is not the first one, you might need to ask your pharmacist about an adhesive remover. To use, you want to peel an edge of the patch and rub the adhesive remover along the area to be removed pulling up gently on the patch as you rub the remover along the adhered edge. This is a much gentler way to remove the patches without damaging your skin. Remember to alway rotate the patch to a new area when applying the new one i.e. one side of the chest to the other or alternating upper arms. Many pain meds can cause irritability and performance issues and depression, to a degree. The tightness in your chest should be addressed by your Dr. If he doesnt return your calls, I would advise you to be seen in Urgent Care or ER. Give the Dr time though. Many offices dont do their re-calls until after 5pm or right before closing for the day.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2012 • 1 answer
Posted 23 Jun 2014 • 1 answer
My butrans patch gets saturated and falls off after showering..will the patch still work if I remove
Posted 23 Feb 2015 • 2 answers
Posted 14 Sep 2015 • 4 answers
I am taking Butrans patches 15mg went to 20mg didn't like it Fridays are change patch they got held?
Posted 30 Sep 2015 • 1 answer